# SDR SWAA2014032626545

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,356 hours, 46,115 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654461
- Part serial: 12369A
- Condition: Leaking
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION A SYS LEAKED FOLLOWED BY TOTAL A SYS FAILURE.  R & R AILERON PCU IAW MM.
